# SDR DL73S060092

- Difficulty date: January 30, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- Aircraft time: 54,744 hours, 41,372 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE BS 1016 AFT PRESSURE BULKHEAD Z-STIFFENER AT STR 26R.  REMOVED CORROSION, DAMAGE WITHIN ALLOWABLE LIMITS WITHOUT REINFORCEMENT.  REF AD 2002-10-11, SB 737-53A-1075.
